# SDR ABXA050229

- Difficulty date: April 1, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- Aircraft time: 55,304 hours, 59,887 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99196182N
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OVER WHEEL WELL MAIN FRAME RIGHT SIDE IN WHEEL WELL, HAD CRACK EXTENDING INTO TWO EACH FASTENERS.  MAIN FRAME NEEDED REPLACED PER SERVICE BULLETIN DC9-53-100.  MAIN FRAME REPLACED ON EA 53400324-001-2.
